# SDR AALA20120825009

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT IS CRACKED AT STATION 218 IN THE RADIUS IN THE OUTBOARD LEG.  INSTALLED LONGERON AND SPLICE AT LONGERON 4 STATION 218 PER SRM 53-02-00 FIGURE 18.
